Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have impaired diabetes. Regular diet, losing muscles and weakness. Meaning?

43 years old male. lost weight about 5-6 kg in last one year, weight now is 80 kg,181 c.m. tall. having impaired dibetes. HbA1c 5.3 and fasting sugar 120 since last 6-7 months. Took glycephage 500 sr for a month but on advise of a doctor stopped . no significant effect after that . sugar level is same.exercise regularly.veg diet .losing muscle, feeling weakness .please suggest. family history of diabetes . No thyroid and bp problem.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Hi Manoj
Thanks for the query
From history it appears to be impaired fasting glucose condition since your fasting sugar is 120 and you have a family history of diabetes ,in addition to weight loss and weakness.
I would suggest you to undergo following tests and post the reports at your earliest
BLOOD SUGAR FASTING AND POST GLUCOSE (2hr) after ingestion of 75 gms of glucose
Meanwhile you should avoid taking sweets/potato/rice /arabi sabji/shakarkand and very sweet fruits
Take tea and milk without sugar
Take daily brisk walk (@ one kilometer in ten minutes) for a minimum of 30 mninutes
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor